Vol. 6, No. 3, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
On duals of $p$-frames

Ali Akbar Arefijamaal and Leili Mohammadkhani

Vol. 6 (2013), No. 3, 301–309
Abstract

The concept of frames in a Banach space has been introduced by Gröchenig and developed by several authors. The main feature of a frame is to present every element of the underlying Banach space as a norm-convergent series. In this decomposition, the dual frame plays an essential role. The existence of a dual p-frame is not guaranteed in general. Some characterizations of duals of p-frames are given in this paper.

Keywords
frame, Banach space, dual frame, $p$-frame, alternate dual
Mathematical Subject Classification 2010
Primary: 42C15
Secondary: 46B15
Milestones
Received: 9 May 2012
Revised: 3 October 2012
Accepted: 6 October 2012
Published: 8 September 2013

Communicated by Mohammad Sal Moslehian
Authors
Ali Akbar Arefijamaal
Department of Mathematics and Computer Sciences
Hakim Sabzevari University
Sabzevar
Iran
Leili Mohammadkhani
Department of Mathematics and Computer Sciences
Hakim Sabzevari University
Sabzevar
Iran